# SDR 97ZZZX3881

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N449ML
- Make and model: Cndair CL6002B16
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Part number: HG1075AE03
- Condition: Malfunction
- Location: Cockpit
- Component: Honeywell
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIAL REF UNIT P/N HG1075AE03 S/W 685 WAS INSTALLED AFTER FACTORY BENCH CERTIFIED.  ON FIRST FLIGHT, IT WAS REPORTED TO HAVE EXCESSIVE DRIFT.  IT WAS REPLACED WITH ANOTHER UNIT AND SYSTEM OPERATED NORMALLY.  (X)
